# SDR DALA2020122804285

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR BEAM -Y1162.5 BETWEEN FR 68 TO FR 69 AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 LOCATED BETWEEN FR 68 TO FR 69 IN AFT GALLEY AREA, AS PER A320 SRM 51-72-11 AND DWG NR D53472000.
